Meds, Mind, Body & Benefits > Lipodystrophy & Metabolic Problems

How should I fight weight loss/mussle loss and metabolic problems?

(1/2) > >>

Hi ,
I try to gain weight but looks like my body burning what ever i eat and seems like i can not gain weight, also mussle alsmot disapear, how can i build more mussles to give some volume to my bott and legt ? i learn that the mail issue fo rthe lipo is metabilic issues, so how can i fight it, must be a way to fix this damage ? does anyone know? i am now on kaletra, viread,and videx, used to be on zerit and videx on te same time and befire with crixivan... http://PLEASE HELP !!!

For the loss in my face, I found 6 treatments of Sculptra to be effective.  I was able to use the company's Patient Assistance Program, though my HIV dr. charged $350 per treatment.  I think it was well worth the money.

As for loss in my legs and butt, my dr. gave me a prescription for Oxandrin.  I noticed an improvement in my legs, and even shoulders and chest.  But after 3 months, Humana HMO refused to renew my Rx...I have appealed.  Ask your HIV dr. about that.  I take Trizivir (AZT, Epivir, Ziagen combo), have been poz for 5 1/2 years, remain undetectable, and t's vary 600 to 900.

If you're losing weight and muscle mass because of long-term HIV infection, you should consider anabolics (steroids) as a way of regaining what you've lost. Commonly used anabolics in HIV infection are testosterone, nandrolone decanoate (Deca Durabolin), and oxandrolone (Oxandrin). It is legal for your doctor to prescribe these for HIV-related weight loss. If you do take anabolics, it is best to combine their use with regular exercise (weight training). Additionally, you might want to get your testosterone levels checked.



My recollection from another one of your posts is that you're female, so I think that certain anabolic steroids (like testosterone) are probably not a good idea for you.  Others may be appropriate.  Check with your doctor.  This could help with the muscle loss.

Unfortunately, no one seems to have a good answer to the fat loss problems you describe.  Lipoatrophy is very poorly understood.  In people on antiretroviral medication, sometimes a change of medication helps.  Again, discuss this with your doctor.

Good luck.

u got that right, i am a woman, that's not fair , why only for man there is a solutio,  what about this growth hormone, could it help? i herd there is this replacement called " vitalin" i think, did u hear about it, could it help? what about the other , which one ogf them could be right for a wonam?


[0] Message Index

[#] Next page

Go to full version